Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4946
Title: Application of the exp-function method to nonlinear lattice differential equations for multi-wave and rational solutions
Authors: Aslan, İsmail
Keywords: Differential equations
Korteweg-de Vries equations
Traveling wave solutions
Exp-function method
Lattice differential equation
Publisher: John Wiley and Sons Inc.
Source: Aslan, İ. (2011). Application of the exp-function method to nonlinear lattice differential equations for multi-wave and rational solutions. Mathematical Methods in the Applied Sciences, 34(10), 1707-1710. doi:10.1002/mma.1476
Abstract: In this paper, we extend the basic Exp-function method to nonlinear lattice differential equations for constructing multi-wave and rational solutions for the first time. We consider a differential-difference analogue of the Korteweg-de Vries equation to elucidate the solution procedure. Our approach is direct and unifying in the sense that the bilinear formalism of the equation studied becomes redundant.
URI: http://doi.org/10.1002/mma.1476
http://hdl.handle.net/11147/4946
ISSN: 0170-4214
0170-4214
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4946.pdfMakale84.46 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

10
checked on Jul 13, 2024

WEB OF SCIENCETM
Citations

9
checked on Jun 29, 2024

Page view(s)

286
checked on Jul 15, 2024

Download(s)

208
checked on Jul 15, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.